MathSciNet Relay Station
MathSciNet bibliographic data
MR2097356 (2005h:37053) 37C40 (30F40 37B40 37D35 37D40 37F30)
Otal, Jean-Pierre; Peigné, Marc Principe variationnel et groupes kleiniens. (French) [Variational principle and Kleinian groups] Duke Math. J. 125 (2004), no. 1, 15–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement